# SDR UPS07849094

- Difficulty date: January 4, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 68,243 hours, 26,450 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 450-610 L31rl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 HFEC & VISUAL INSP DETECTED A .335 INCH CRACK ON THE C-2 (B-PIT) LOWER AFT JAMB CORNER.  CRACK EXTENDS FROM EDGE OF SKIN TO FASTENER HOLE AS MARKED.  REMOVED AND REPLACED BELLY SKIN FROM FS 450 TO FS 610 L31R TO L31L IAW SRM 51-1-21, 51-1-20D, DWG 5779913.
